Alert archive / Ohio / Tornado Warnings in 2023

Tornado Warning 14, NWS Cleveland, OH

July 26, 2023Erie County, Ottawa County, Ohio

NWS Cleveland, OH issued this tornado warning at Jul 26, 2023, 4:00 PM EDT for Erie County, Ottawa County, Ohio. It was in force for 12 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2023, 4:00 PM EDT (20:00 UTC)
Expired
Jul 26, 2023, 4:12 PM EDT
In force
12 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Erie County, OH, Ottawa County, OH

The radar

The Cleveland radar (KCLE), 83 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:10 PM EDTTSTM WND GST 669 Nw Marblehead, OHMesonet station SBIO1 on South Bass Island or 9 NE Port Clinton.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 2:03 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.0 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1873 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

073 
WFUS51 KCLE 262000
TORCLE
OHC043-123-262045-
/O.NEW.KCLE.TO.W.0014.230726T2000Z-230726T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
400 PM EDT Wed Jul 26 2023

The National Weather Service in Cleveland has issued a

* Tornado Warning for...
  Ottawa County in northwestern Ohio...
  Erie County in north central Ohio...

* Until 445 PM EDT.
    
* At 359 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Put-In-Bay, moving east at 65 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  Ottawa and Erie Counties, including the following locations...
  Catawba Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4171 8274 4169 8272 4166 8272 4167 8266
      4165 8262 4156 8291 4157 8292 4161 8290
      4164 8293 4169 8291 4176 8286
TIME...MOT...LOC 1959Z 252DEG 56KT 4169 8288 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Garuckas
1 follow-up statement
885 
WWUS51 KCLE 262012
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
412 PM EDT Wed Jul 26 2023

OHC043-123-262021-
/O.CAN.KCLE.TO.W.0014.000000T0000Z-230726T2045Z/
Ottawa OH-Erie OH-
412 PM EDT Wed Jul 26 2023

...THE TORNADO WARNING FOR OTTAWA AND ERIE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
north central and northwestern Ohio.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Ottawa County.

LAT...LON 4171 8274 4169 8272 4166 8272 4167 8266
      4165 8262 4156 8291 4157 8292 4161 8290
      4164 8293 4169 8291 4176 8286
TIME...MOT...LOC 2010Z 252DEG 56KT 4175 8264 

$$

Garuckas

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Jul 26, 2:13 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jul 26, 2:13 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
213 PM EDT Wed Jul 26 2023

...18z TAF Aviation Forecast Update...

.SYNOPSIS...
Low pressure will move east across the Great Lakes region today
and tonight, bringing a warm front east across the area this
afternoon into this evening. A cold front moves into the central
Great Lakes by Friday, moving south across the forecast area on
Saturday. High pressure builds in behind this front on Sunday
and Monday.

&&

.NEAR TERM /THROUGH THURSDAY/...
930 am update...
The main thoughts with this late morning update regards the
severe weather potential for late this afternoon into the late
evening hours. We are watching the severe convection crossing
Lake Michigan this morning. A few of the 12z high res model
guidance is starting to show the potential of this line of
broken strong to severe convection trying to work into northwest
and north central Ohio by late this afternoon or early evening.
This is a little change on how today's severe storms and the
time line may evolve. There is some uncertainty but are our
confidence level is increasing as this area of severe storms
west of our region continues to track eastward. If It does hold
together, it could be entering the Toledo area and our
northwest Ohio continues by 21z and the west side of CLE by
23z. We will fine tune the forecast and severe weather time line
as this system evolves and confidence levels increase.

Previous discussion...
A large upper-level ridge encompasses much of the central CONUS
and into the lower to mid Mississippi Valleys this morning. A
compact but potent shortwave trough is observed on water vapor
satellite over Minnesota at 07Z this morning. Associated surface
low pressure and MCS is traversing southeast Minnesota and
west-central Wisconsin this morning. A warm extends
southeastward from this low to approximately southern Indiana.
The upper-level trough and associated surface low is forecast to
move east to central Michigan area by later this afternoon,
with its warm front also lifting northeast across the local
forecast area through the afternoon/evening hours. Daytime
heating and warm air advection advection behind the front will
bring temperatures into the low 90s with upper 60s to low 70s
dew points contributing to heat indices in the low to mid 90s,
perhaps even a few upper 90s in Northwest Ohio this afternoon.

Daytime heating and moisture/temperature advection with strong
southwest flow will lead to increasing instability within the
warm sector, with a gradient of MUCAPE setting up across our CWA
(~3000 to the west, 2000 to the east). Deep layer shear of
around 30-40 knots is expected, largely due to strong west to
southwesterly flow in the 850-700mb layer. This
instability/shear combination will provide a very favorable
environment for severe weather, especially across Northwest
Ohio.

Generally expect new development of thunderstorms early this
afternoon across southwest lower Michigan, growing upscale into
a bowing line of storms as they move east into southeast
Michigan. This line of storms should follow the instability
gradient and turn southeast into our forecast area after
approximately 00Z. For the most part, think the timing and
general evolution of the 06Z HRRR/NAM Nest looks good for our
area, with the northern and western part of the forecast area
having the greatest chance of severe storms, with storms
weakening as it moves south and east later across our forecast
area into the night. Some isolated convection and possibly a
supercell or two could develop ahead of the main line of
convection late this afternoon into this evening, especially in
Northwest Ohio. Damaging wind gusts will be the primary weather
hazard given strong 1 km AGL flow of 35-45 knots, high theta-e
differences of 25-30 C, and expected linear storm mode. Large
hail and tornadoes are less likely but still possible especially
with any convection that develops ahead of the MCS. High PWATs
of around two inches will contribute to efficient rainfall in
thunderstorms, with rate-driven flash flooding possible
especially for urban areas. There is also some indication that
backbuilding may be possible on the western edge of the MCS due
to a strong LLJ feeding moisture into the system. This is less
certain, but if this does happen it may increase the probability
of higher rainfall amounts especially for parts of Northwest
Ohio.

Precipitation should clear the area by early Thursday morning.
Some redevelopment of isolated to scattered showers and
thunderstorms is possible across the area Thursday
afternoon/evening. Similar temperatures and dew points are
expected, with heat indices in the low to mid 90s once again,
though upper 90s heat indices possible in parts of northwest
Ohio and central Ohio.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
Active weather is expected through the short term period with
multiple chances for thunderstorms, particularly Friday night
into Saturday. In addition, the hottest weather of the summer so
far will arrive on Friday.

Much of the day on Friday will be dry as an elevated mixed layer
advects a plume of steep mid-level lapse rates and associated dry
mid-level air eastward across the Lower Great Lakes region. This
will result in a mid-level cap across the region which should
inhibit convection during the day. Temperatures are expected to rise
into the low to mid 90s with heat indices ranging anywhere between
100 to 104 degrees, necessitating heat headlines, likely in the form
of a Heat Advisory.

By Friday night, a shortwave ripple within the mean 500 mb flow will
eject eastward across the Lower Great Lakes. Convective initiation
will likely begin towards the northwest Friday afternoon and
evening, with thunderstorms arriving across northern and Northwest
Ohio in the evening and overnight hours. The overall severe threat
remains unclear with this activity given the unfavorable diurnal
timing of the system, although certainly can't rule out a few strong
to severe storms with damaging wind potential, especially given
instability primed by the lingering elevated mixed layer in place in
addition to mid-level flow of 35 to 40 knots. Perhaps of more
concern Friday evening and overnight will be the heavy rain and
flash flooding threat. PWATs nearing 2.0 inches and warm cloud
depths exceeding 10,000 feet will be favorable for torrential
rainfall, in addition to corfidi upshear vectors paralleling cloud
layer flow which may promote backbuilding convection.

By Saturday, the main upper-level trough axis and associated surface
cold front will arrive across the region. Scattered thunderstorms
are expected to develop along the cold front Saturday afternoon and
evening, with mid-level flow of 30 to 35 knots favorable for strong
to severe storms to develop once again. In addition, the moist air
mass, characterized by PWATs nearing 2.0 inches, will remain in
place, meaning a heavy rain and flash flooding risk will also
persist. Saturday won't be nearly as hot as Friday, but will remain
muggy with dew points in the lower 70s.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
Quieter and more seasonable weather is expected for the long term
period as large-scale upper troughing develops across the Northeast
and ridging develops across the central CONUS. Precipitation chances
begin to increase once again by late Tuesday, although only
mentioning isolated to low-chance scattered at this time.

&&

.AVIATION /18Z Wednesday THROUGH Monday/...
The main aviation weather concerns for this TAF update will the
potential for scattered strong to severe convection impacting
some of our TAF sites in NW and north central Ohio later this
afternoon into the evening. VFR conditions will continue this
afternoon for all TAF locations and can be expected outside of
any showers and storms that move through later this evening.
With any heavier convection, brief MVFR to IFR conditions may be
possible along with strong, gusty winds. Have tried to time out
the time window for convection to impact specific airports with
TEMPO groups this evening. After the storms are done late
tonight, skies will be partly to mostly cloudy with VFR ceilings
for the most part. TOL, CLE, and ERI may have some MVFR ceilings
move in by Friday morning for scattered out towards the end of
the TAF period. Winds will be south-southwesterly and gusty this
afternoon and evening up to 25 knots possible. Winds will
decrease later today and become more westerly by Friday morning
around 10 knots or less.

Outlook...Non-VFR possible in isolated to scattered
thunderstorms Thursday afternoon and again Friday afternoon
through Saturday morning. The better chance for thunderstorms
will be Friday night.

&&

.MARINE...
Have opted not to issue a Small Craft Advisory for later this
evening and overnight as strong to severe thunderstorms are
anticipated during this timeframe in addition to very marginal
offshore flow of 15 to 20 knots expected to develop just ahead of
these storms.  Otherwise, primarily offshore winds of 10 to 15 knots
are expected for Thursday and Friday. Strong to severe thunderstorms
are possible once again for Friday evening/overnight. A cold front
will move south across the lake on Saturday, ushering in northerly
flow of near 15 knots. At this point, headlines are not a
possibility although if winds trend higher closer to 20 knots then
they may need to be considered in the future. Onshore flow of 10 to
15 knots will then persist on Sunday and into early next week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Saunders
NEAR TERM...Griffin/Saunders
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Griffin
MARINE...Kahn
Hazardous weather outlook, Jul 26, 3:51 PM EDT, 9 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
351 PM EDT Wed Jul 26 2023

OHZ003-006>009-013-018>020-272000-
Lucas-Wood-Ottawa-Sandusky-Erie-Geauga-Seneca-Huron-Medina-
351 PM EDT Wed Jul 26 2023

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

OHZ014-017-021>023-027>033-036>038-047-089-PAZ002-003-272000-
Ashtabula Inland-Hancock-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Southern Erie-
351 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

LEZ142>147-162>167-272000-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-Vermilion to Avon Point OH-
Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-
351 PM EDT Wed Jul 26 2023

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-148-149-168-169-272000-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
351 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>012-272000-
Lorain-Cuyahoga-Lake-
351 PM EDT Wed Jul 26 2023

...SEVERE THUNDERSTORM WATCH 551 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-272000-
Northern Erie-
351 PM EDT Wed Jul 26 2023

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are possible this afternoon through late
evening. The primary severe weather hazard will be damaging wind
gusts up to 70 mph. The risk for large hail and isolated tornadoes
is also possible. The greatest severe weather threat will be along
and west of I-71. Northwest Ohio and the areas around to the Lake
Erie Islands have the highest potential for severe weather late this
afternoon into the late evening. Torrential rainfall may lead to a
isolated, urban flash flooding threat.

There is a moderate risk of rip currents tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Heat indices in the mid to upper 90s are possible on Thursday
increasing to the low 100s on Friday.

Thunderstorms are likely Friday night into Saturday, some of which
may be strong to severe. Isolated flash flooding is also possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Jul 26, 3:40 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
340 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     Toledo                  41.66N 83.58W
07/26/2023                   Lucas              OH   Public

            Power poles and wires down in Downtown
            Toledo.

&&

RC
Local storm report, Jul 26, 3:44 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
344 PM EDT Wed Jul 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     Tstm Wnd Dmg     2 NE Ottawa Hills       41.69N 83.62W
07/26/2023                   Lucas              OH   Public

            Large tree limbs down near Monroe Street and
            Secor Road.

&&

RC

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:50 PM EDTSevere Thunderstorm WarningCLELucas, Wood55 min
Jul 26, 3:06 PM EDTSpecial Marine WarningCLE114 min
Jul 26, 3:20 PM EDTSevere Thunderstorm WarningCLEOttawa70 min
Jul 26, 3:39 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca51 min
Jul 26, 3:42 PM EDTSevere Thunderstorm WarningCLELucas, Wood24 min
Jul 26, 3:56 PM EDTSpecial Marine WarningCLE2 hr
Jul 26, 4:23 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca67 min
Jul 26, 4:45 PM EDTSevere Thunderstorm Warning Considerable damage threatCLECuyahoga, Lorain75 min
Jul 26, 4:57 PM EDTSpecial Marine WarningCLE35 min
Jul 26, 5:06 PM EDTSpecial Marine WarningCLE114 min
Jul 26, 5:08 PM EDTSpecial Weather StatementCLEMedina, Summit52 min
Jul 26, 5:25 PM EDTSpecial Weather StatementCLELake50 min
Jul 26, 5:28 PM EDTSpecial Weather StatementCLEHuron32 min
Jul 26, 5:28 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake47 min
Jul 26, 5:41 PM EDTSpecial Weather StatementCLEGeauga, Portage, Trumbull79 min
Jul 26, 5:45 PM EDTSevere Thunderstorm WarningCLEAshtabula60 min
Jul 26, 5:49 PM EDTSevere Thunderstorm WarningCLEAshland, Richland41 min
Jul 26, 5:56 PM EDTSevere Thunderstorm WarningCLECuyahoga, Huron, Lorain, Medina, Summit64 min
Jul 26, 6:28 PM EDTSpecial Weather StatementCLEAshland, Wayne32 min
Jul 26, 6:37 PM EDTSevere Thunderstorm WarningCLEAshtabula53 min
Jul 26, 6:54 PM EDTSpecial Weather StatementCLEWayne36 min
Jul 26, 6:57 PM EDTSpecial Marine WarningCLE19 min
Jul 26, 6:58 PM EDTSpecial Weather StatementCLEGeauga, Portage, Summit, Trumbull77 min
Jul 26, 7:25 PM EDTSevere Thunderstorm WarningCLEPortage28 min
Jul 26, 7:36 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull39 min
Jul 26, 7:49 PM EDTSevere Thunderstorm WarningCLETrumbull41 min

Nearby

Tornado Warnings in Ohio, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.